# SDR USAA200704002

- Difficulty date: April 10, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 44,450 hours, 29,575 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 944 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.25 INCH CRACK FOUND ON SKIN AT STA 944 AND S-24L.  REPAIR: INSTALLED DOUBLER IAW EA 98606.
